# SDR RAIA201812200002

- Difficulty date: December 20, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 42,037 hours, 25,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BLEED DUCT SUPPORT BRACKET CRACKED AT LT AFT FUSELAGE FR69. REMOVED AND REPLACED BLEED DUCT SUPPORT BRACKED.
